# SDR 03FDEA00696

- Difficulty date: May 8, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE O/B T/R TRANSILATING COWL UPPER SLEVE WALL PANEL CRACKED.  REMOVED SIDEWALL PANEL PLATE IAW SRM 51-35-01.  RECEIVED NEW PART ON TRAVELER T2/331654, LOCATED AND DRILLED HOLES IAW SRM 51-35-01, PRIMED IAW SRM 51-21-01, INSTALLED PLATE IAW SRM 51-35-01.
